Benzos make it worse

Posted by doorman @doorman, Oct 3, 2019

Does anyone here have this reaction to benzos? At first, they helped. But after a while, they now make me feel worse. I’m talking about Klonopin. I’m chalking it up to a paradoxical reaction, but it’s disconcerting because it means I have no back-up med. Really weird.

@doorman how are you doing my friend?

REPLY
@njp1013

@doorman how are you doing my friend?

Jump to this post

So so. I started reducing my Effexor dose. 10% every two weeks. I’ll be seeing my Psychiatrist this afternoon. Hopefully he’ll agree with this reduction. I’ll let you know, my friend.

REPLY
@doorman

So so. I started reducing my Effexor dose. 10% every two weeks. I’ll be seeing my Psychiatrist this afternoon. Hopefully he’ll agree with this reduction. I’ll let you know, my friend.

Jump to this post

Are you going to try a different med?

REPLY
@njp1013

Are you going to try a different med?

Jump to this post

No. I’m trying to take FEWER MEDS. Not always easy to do. By the way, have you tried Mirtazapine for your sleeping problems? It works well for me.

REPLY
@njp1013

Are you going to try a different med?

Jump to this post

Just an FYI…I’m going to try TMS….transcranial magnetic stimulation. I’ll try anything once!

REPLY

interesting idea I hope you get good results from it!

REPLY
@doorman

Just an FYI…I’m going to try TMS….transcranial magnetic stimulation. I’ll try anything once!

Jump to this post

@doorman – if you've not already checked out this Connect discussion on transcranial magnetic stimulation (TMS), you might take a look and consider participating https://connect.mayoclinic.org/discussion/tms-therapy-for-long-term-depression/.

When you be doing the TMS?

REPLY
@lisalucier

@doorman – if you've not already checked out this Connect discussion on transcranial magnetic stimulation (TMS), you might take a look and consider participating https://connect.mayoclinic.org/discussion/tms-therapy-for-long-term-depression/.

When you be doing the TMS?

Jump to this post

First time will be Nov. 6. Looking forward to it!

REPLY
Please sign in or register to post a reply.
  Request Appointment